# SDR 9706061162

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 802527
- Condition: Failed
- Location: Main Gear
- Part time: 19,463 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FOUR RED GEAR LIGHTS ILLUMINATED.  RECYCLED GEAR, THE FOUR GREEN LIGHTS ILLUMINATED.  MAINTENANCE REPLACED THE MAIN LANDING GEAR PROXIMITY CONTROL.
